# SDR ASOA051044

- Difficulty date: December 1, 2005
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N633AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 344
- Aircraft time: 27,872 hours
- Engine: Pwa PW127
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 7012210
- Condition: Burned Out
- Location: Cabin
- Component: Emerg Light
- Component part number: 3011210
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HANGAR INSPECTION, THE EMERGENCY LIGHT ON THE PASSENGER DOOR WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LAMP IN THE EMERGENCY LIGHT ON THE PASSENGER DOOR.   OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
